MathSciNet Relay Station
MathSciNet bibliographic data
MR14594 (7,307g) 46.3X
Munroé, M. Evans A note on weak differentiability of Pettis integrals. Bull. Amer. Math. Soc. 52, (1946). 167–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement